# SDR DALA2021061403227

- Difficulty date: June 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 83,509 hours, 36,704 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Faulted
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3239 - ATO - AT 60-70 KTS IN VPS DUE TO CREW REPORT OF LT REVERSER AMBER INDICATION ILLUMINATING. CORRECTIVE ACTION: PLACED ON MEL, AIRCRAFT RETURNED TO SERVICE. FOUND UPPER RT BLOCKER DOOR STOW SWITCH AND PADDLE OUT OF LIMITS PER AMDS WORKCARD 7834-2004-01. STEP 4B (620591) R/R STOW SWITCH PER A320 AMM 78-31. S/N ON 3089 S/N OFF 5360. (121534) R & R UPPER RT LATCH FITTING PADDLE PER A320 AMM 78-32. OPS CHECK GOOD.
